# SDR SWAA2024020943436

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PNL. # 323AR HAS PANEL LWR. POSITIONING METAL CLIP IS CRACKED . PANEL ATTACHED METAL CLIP IS CRACKED.<[01] REMOVED AND REPLACED RETAINER ON ACCESS PANEL 323AR. AS PER SRM 51-40-02-0G AND DWG 172A6122;[02] VERIFIED STEP # 1
